# SDR SIMA20170922004

- Difficulty date: September 22, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 35,342 hours, 31,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Frm 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 18 IS CHAFED AT STRINGER 2R.  REMOVED AND REPLACED THE FRAME SECTION IAW SRM 51-40-02.
